Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have TB in knee, vomiting. No relief after taking Domstal, Ondem, Faronem, Tiniba and Folvite. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
hi doc, this XXXXXXX XXXXXXX from delhi,india. We found on 9 aug 2012 that My younger sister who is 23 is having tb in her right leg knee. but she is vomiting from that day till now. she had been discharged on 9 aug 2012. but till today she is having medicines of vomiting also ex. domstal and ondem md, and other medicine are being given to her is faronem, neurobion, tiniba 400mg, folvite, atk3, liv52ds, but she hasnt got relief from that. pls let me know what to do?
Posted Tue, 4 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Pavan Kumar Gupta 9 hours later
Thanks for the query.
Vomiting seems to be due to the gastritis caused by medications like TINIBA and may be anti tubercular medicines.
Stop TINIBA as it has already been given for more than 5 days.
Start PANTOPROZOLE 40 mg twice a day half hour before meals.
Get liver function tests done and if they are deranged,then alternative medicines may have to be given.
Don't worry.Every thing shall settle soon.

Please don't hesitate to ask any thing,if there is any other query to ask.
Best of luck
Above answer was peer-reviewed by
Follow-up: Have TB in knee, vomiting. No relief after taking Domstal, Ondem, Faronem, Tiniba and Folvite. What to do? 13 hours later
dear doc,
the liver function test has been done on 4 aug 2012 itself, and its reports were normal i m giving it here,
liver function test
result bio. ref.
Bilirubin (total) : 0.864 mg/dl (0.1-1.15)
bilirubin (direct): 0.218 mg (0.0-0.40)
bilirubin (indirect): 0.65 mg (0.1-0.75)
s.g.o.t.: 27.31 (10-40)
s.g.p.t.: 14.31 (0-41)
g.g.t.: 27.8 (5.0-34.0)
alkaline phosphatase: 85.62 (39-117)
total proteins: 6.91 (6.6-8.7)
serum albumin: 3.79 (3.5-5.0)
globulin: 3.12 (2.5-3.5)
a/g ratio: 1.21 (1.5-2.5)

the report of her liver function test was normal. i m thinking to readmit her in hospital because of her vomiting because whatever she eat or drink, it comes out.
Answered by Dr. Pavan Kumar Gupta 38 minutes later
If the vomitings are severe,then get her admitted and give her intravenous fluids to correct electrolyte imbalance and to give her intravenous anti emetics and proton pump inhibitors.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor